EconPapers    
Economics at your fingertips  
 

Estimation in threshold autoregressive models with a stationary and a unit root regime

Jiti Gao, Dag Tjøstheim and Jiying Yin

Journal of Econometrics, 2013, vol. 172, issue 1, 1-13

Abstract: This paper treats estimation in a class of new nonlinear threshold autoregressive models with both a stationary and a unit root regime. Existing literature on nonstationary threshold models has basically focused on models where the nonstationarity can be removed by differencing and/or where the threshold variable is stationary. This is not the case for the process we consider, and nonstandard estimation problems are the result.

Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407612002047
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Estimation in threshold autoregressive models with a stationary and a unit root regime (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:172:y:2013:i:1:p:1-13

DOI: 10.1016/j.jeconom.2011.12.006

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:econom:v:172:y:2013:i:1:p:1-13